# SDR AWXA0001001

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 46,831 hours, 29,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: SEVERAL CRACKS FOUND BS 178 WL 185, 195, AND 207 AT AND BETWEEN LEFT AND RIGHT BL 5.6 AND 24.00 IN SIDE CHORDS, WEB AND FLOOR PANEL STRUCTUREC: REPAIRED ALL IAW EO 53-12-07
